# SDR DALA2019062703963

- Difficulty date: June 26, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 64,926 hours, 27,316 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 CENTER GIRT BAR PLATE DAMAGED. CORRECTIVE ACTION: REMOVED AND REPLACED CENTER GIRT BAR PLATE REF AMDS. (5482795)
